# SDR AALA20041235

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 3G MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 3G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
